# SDR SCNA20250730287

- Difficulty date: July 5, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 68,026 hours, 24,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 88395, INITIAL INSPECTION: CRACK ON INTERCOSTAL ANGLE STA 400, 500C, 500D, 500G AND 500H STGR 26L AT FWD CARGO COMPARTMENT. RESOLUTION: DUE TO CRACK ON INTERCOSTAL ANGLE STA 400, 500C, 500D, 500G AND 500H STGR 26L AT FWD CARGO COMPARTMENT (6EAS) WERE REPLACED PER B737-800 SRM 51--40-02-0G-0
